# SDR ASAA12511362

- Difficulty date: April 7, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 12,456 hours, 6,035 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  AT CRUISE.  CAPTAIN'S FMS SCREEN WENT COMPLETELY BLANK ASSOCIATED ANNUNCIATORS ALONG SIDE NUMBER AND ALPHABET LIGHT ILLUMINATED.  AFTER ABOUT 15 SECONDS SCREEN DATA APPEARED AND SYSTEM APPEARS TO BE NORMAL.  OPS CHECKED CAPTAIN'S FMS PER FIM TASK 34-61-00-710-801.   CHECKED NORMAL, NO DEFAULT FOUND.
